# SDR DL73S050060

- Difficulty date: January 26, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 59,009 hours, 44,482 cycles
- Engine: Pwa JT8D15A
- Engine time: 53,254 hours, 40,043 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 53,254 hours, 40,043 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF WHEN THROTTLES RETARDED NR 2 ENGINE REMAINED AT 1.6 EPR.  REPLACED FUEL CONTROL.
